# SDR ASAA2016080217589

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 36,026 hours, 11,106 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T'S WILL NOT STAY ENGAGED AUTOMATICALLY DISCONNECTS.  FAULT CODE 223130-00.  ACFT GROUNDED. PERFORMED A/T BITE TEST IAW FIM 22-31, TASK 801 AND A/T OPERATIONAL TEST IAW AMM 22-31-00, ALL OPS NORMAL: CURRENT STATUS, NO FAULTS AND INTERACTIVE SERVO MOTOR TEST, NO FAULTS.  ETOPS SIGNIFICANT GROUND VERIFICATION SUCCESSFUL.  CLEARS MEL 22-4B.
